Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BMSA > Volume 11

Bulletin of Mathematical Sciences and Applications

Volume 11
See as eBook
The product has been placed in your shopping Cart.
P. 1

Centralizing and Commuting Left Generalized Derivations on Prime Rings

Authors: C. Jaya Subba Reddy, S. Mallikarjuna Rao, V. Vijaya Kumar

Citation: C. J. Subba Reddy et al., "Centralizing and Commuting Left Generalized Derivations on Prime Rings", Bulletin of Mathematical Sciences and Applications, Vol. 11, pp. 1-3, 2015

P. 4

The Proof of the Fermat-Beal Theorem

Authors:

Citation: "The Proof of the Fermat-Beal Theorem", Bulletin of Mathematical Sciences and Applications, Vol. 11, pp. 4-5, 2015

P. 6

Graceful Labeling for Disconnected Grid Related Graphs

Authors: V.J. Kaneria, H.M. Makadia, R.V. Viradia

Citation: V.J. Kaneria et al., "Graceful Labeling for Disconnected Grid Related Graphs", Bulletin of Mathematical Sciences and Applications, Vol. 11, pp. 6-11, 2015

P. 12

On some Multidimensional Fractional Integral Operators Involving Multivariable I-Function

Authors: Yashwant Singh, Nanda Kulkarni

Citation: Y. Singh and N. Kulkarni, "On some Multidimensional Fractional Integral Operators Involving Multivariable I-Function", Bulletin of Mathematical Sciences and Applications, Vol. 11, pp. 12-20, 2015

P. 21

Index Summability of an Infinite Series Using δ-Quasi Monotone Sequence

Authors: Mahendra Misra, B.P. Padhy, Santosh Kumar Nayak, U.K. Misra

Citation: M. Misra et al., "Index Summability of an Infinite Series Using δ-Quasi Monotone Sequence", Bulletin of Mathematical Sciences and Applications, Vol. 11, pp. 21-29, 2015

P. 30

Bivariate Stochastic Modelling of Glucose and Insulin Regulatory System among Type-2 Diabetes Mellitus Patients

Authors: Kiran Kumar Paidipati, Tirupathi Rao Padi

Citation: K. K. Paidipati and T. R. Padi, "Bivariate Stochastic Modelling of Glucose and Insulin Regulatory System among Type-2 Diabetes Mellitus Patients", Bulletin of Mathematical Sciences and Applications, Vol. 11, pp. 30-43, 2015